# SDR 08FDEA03916

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 74,104 hours, 23,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6045007075
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT SEAT TRACK 107L, FS 979 HAS A WORN LOBE AND HOLE OUT OF ROUND.  BLENDED AREAS IAW SRM 53-70-00 FIG 5 SHT 1 2 ORIGINAL .145 AFTER REWORK .120 MAT.  LOSS .025 FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-70-00 VOL 1 FIG 1 SHT 1.  FABRICATED NEW SEAT TRACK UNDER MAE TRAVELER NR T8/758243.  FABRICATED NEW SPLICE HASTS AND PLATES UNDER MAE TRAVELER NR T8/75849.
